MathSciNet Relay Station
MathSciNet bibliographic data
MR2834064 34F05 (34D08 60J27 60J60 92D25 93D05)
Bao, Jianhai; Mao, Xuerong; Yin, Geroge; Yuan, Chenggui Competitive Lotka-Volterra population dynamics with jumps. Nonlinear Anal. 74 (2011), no. 17, 6601–6616.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement